# SDR FDEA201811163234

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2515501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP OUTBOARD HINGE (FLAP SIDE) OUTBOARD PIVOT LUG HOLE BORE FOUND CORROSION.   CORROSIONS AT LEFT WING - INBOARD FLAP OUTBOARD HINGE ( FLAP SIDE ) OUTBOARD PIVOT   LUG HOLE BORE ( HOLE B AND A ) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM   57-52-03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM   57-52-03 AND EA#1-5750-63117 D PART 6 STEP 2 AND STEP 3. TITLE: WINGS - FLIGHT   SURFACES - LEFT HAND WING INBOARD FLAP OUTBOARD HINGE ( FLAP SIDE ) REPAIR PSE 57 .   55 . 01 . 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 57501740 FOR   WORK DETAILS.
